IDEAS home Printed from https://ideas.repec.org/a/eee/ecolet/v100y2008i1p108-110.html
   My bibliography  Save this article

Aggregation rules that satisfy anonymity and neutrality

Author

Listed:
  • Perry, Jonathan
  • Powers, Robert C.

Abstract

In the case of two alternatives, elementary counting techniques are used to determine the number of aggregation rules that satisfy anonymity and neutrality.

Suggested Citation

  • Perry, Jonathan & Powers, Robert C., 2008. "Aggregation rules that satisfy anonymity and neutrality," Economics Letters, Elsevier, vol. 100(1), pages 108-110, July.
  • Handle: RePEc:eee:ecolet:v:100:y:2008:i:1:p:108-110
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-1765(07)00420-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Asan, Goksel & Sanver, M. Remzi, 2006. "Maskin monotonic aggregation rules," Economics Letters, Elsevier, vol. 91(2), pages 179-183, May.
    2. Eric Maskin, 1999. "Nash Equilibrium and Welfare Optimality," Review of Economic Studies, Oxford University Press, vol. 66(1), pages 23-38.
    3. Llamazares, Bonifacio, 2006. "The forgotten decision rules: Majority rules based on difference of votes," Mathematical Social Sciences, Elsevier, vol. 51(3), pages 311-326, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bubboloni, Daniela & Gori, Michele, 2015. "Symmetric majority rules," Mathematical Social Sciences, Elsevier, vol. 76(C), pages 73-86.
    2. Daniela Bubboloni & Michele Gori, 2014. "Anonymous and neutral majority rules," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 43(2), pages 377-401, August.
    3. Powers, R.C., 2010. "Maskin monotonic aggregation rules and partial anonymity," Economics Letters, Elsevier, vol. 106(1), pages 12-14, January.
    4. Perry, Jonathan & Powers, Robert C., 2010. "Anonymity, monotonicity, and quota pair systems," Mathematical Social Sciences, Elsevier, vol. 60(1), pages 57-60, July.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:100:y:2008:i:1:p:108-110. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ecolet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.